Andreas Eberle
Andreas Eberle
Verified email at - Homepage
Cited by
Cited by
Uniqueness and non-uniqueness of semigroups generated by singular diffusion operators
A Eberle
Springer, 2007
Reflection couplings and contraction rates for diffusions
A Eberle
Probability theory and related fields 166 (3), 851-886, 2016
Couplings and quantitative contraction rates for Langevin dynamics
A Eberle, A Guillin, R Zimmer
Annals of Probability 47 (4), 1982-2010, 2019
Quantitative Harris-type theorems for diffusions and McKean–Vlasov processes
A Eberle, A Guillin, R Zimmer
Transactions of the American Mathematical Society 371 (10), 7135-7173, 2019
Coupling and convergence for Hamiltonian monte carlo
N Bou-Rabee, A Eberle, R Zimmer
Annals of Applied Probability 30 (3), 1209-1250, 2020
Reflection coupling and Wasserstein contractivity without convexity
A Eberle
Comptes Rendus Mathematique 349 (19-20), 1101-1104, 2011
Error bounds for Metropolis–Hastings algorithms applied to perturbations of Gaussian measures in high dimensions
A Eberle
Annals of Applied Probability 24 (1), 337-377, 2014
Markov processes
A Eberle
Lecture Notes at University of Bonn, 2009
An elementary approach to uniform in time propagation of chaos
A Durmus, A Eberle, A Guillin, R Zimmer
Proceedings of the American Mathematical Society 148 (12), 5387-5398, 2020
Absence of spectral gaps on a class of loop spaces
A Eberle
Journal de mathématiques pures et appliquées 81 (10), 915-955, 2002
Lp Uniqueness of Non-symmetric Diffusion Operators with Singular Drift Coefficients: I. The Finite-Dimensional Case
A Eberle
Journal of Functional Analysis 173 (2), 328-342, 2000
Girsanov-type transformations of local Dirichlet forms: an analytic approach
A Eberle
Osaka Journal of Mathematics 33 (2), 497-531, 1996
Quantitative contraction rates for Markov chains on general state spaces
A Eberle, MB Majka
Electronic Journal of Probability 24, 2019
Diffusions on path and loop spaces: existence, finite dimensional approximation and Hölder continuity
A Eberle
Probability theory and related fields 109 (1), 77-99, 1997
Sticky couplings of multidimensional diffusions with different drifts
A Eberle, R Zimmer
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (4 …, 2019
Quantitative approximations of evolving probability measures and sequential Markov chain Monte Carlo methods
A Eberle, C Marinelli
Probability Theory and Related Fields 155 (3-4), 665-701, 2013
Spectral gaps on discretized loop spaces
A Eberle
Infinite Dimensional Analysis, Quantum Probability and Related Topics 6 (02 …, 2003
Local spectral gaps on loop spaces
A Eberle
Journal de mathématiques pures et appliquées 82 (3), 313-365, 2003
Two-scale coupling for preconditioned Hamiltonian Monte Carlo in infinite dimensions
N Bou-Rabee, A Eberle
Stochastics and Partial Differential Equations: Analysis and Computations 9 …, 2021
Convergence of sequential Markov Chain Monte Carlo methods: I. Nonlinear flow of probability measures
A Eberle, C Marinelli
arXiv preprint math/0612074, 2006
The system can't perform the operation now. Try again later.
Articles 1–20